# SDR 95ZZZX877

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: A5 Card
- Part number: 835107
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLT 721 - ON DESCENT WHEN LANDING GEAR WAS EXTENDED, RT MLG GREEN LIGHT DID NOT ILLUMINATE.  CYCLED LANDING GEAR AND ALTERNATE LANDING GEAR EXTENSION.  FOUND A-5 CARD, MFG PN 8-351-07, IN ELECTRONIC PROXIMITY SWITCH BOX.  LANDING GEAR POSITION AND WARNING SYSTEM CHECKED AND B.I.T.E. CHECKED NORMAL.  CHECK C-4A - 1 -19-95 - JFK.
